# SDR UALA2012042602498

- Difficulty date: April 26, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 53,234 hours, 6,398 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 24,750 cycles
- System (JASC): 8011 · Engine Starter
- Part: Coupling
- Part number: RD70R650
- Condition: Sheared
- Location: Nr 2 Starter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START, LIGHT CAME ON BUT NO ROTATION.  RETURNED TO BLOCKS, NR 2 ENGINE STARTER TO GEARBOX COUPLING FOUND SHEARED.  COUPLING REPLACED AS PER MM 72-61-09.
